Alert archive / Wisconsin / Small Craft Advisories in 2016
Small Craft Advisory 31, NWS Green Bay, WI
NWS Green Bay, WI issued this small craft advisory at Apr 9, 2016, 10:50 AM CDT. It took effect at Apr 10, 2016, 4:00 AM CDT. It was in force for 20 hr.
The area
The counties it named.
The facts
- Issued
- Apr 9, 2016, 10:50 AM CDT (15:50 UTC)
- In effect from
- Apr 10, 2016, 4:00 AM CDT
- Expired
- Apr 11, 2016, 12:00 AM CDT
- In force
- 20 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted.
114 WHUS73 KGRB 091550 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1050 AM CDT SAT APR 9 2016 ......GUSTY WINDS AND BUILDING WAVES EXPECTED SUNDAY... .A LOW PRESSURE SYSTEM WILL APPROACH THE GREAT LAKES REGION SUNDAY. GUSTY SOUTH TO SOUTHEAST WINDS WILL DEVELOP AHEAD OF THIS LOW PRESSURE SYSTEM. GUSTS MAY REACH 35 KNOTS ON SUNDAY. BUILDING WAVES WILL ALSO DEVELOP DURING THIS PERIOD. LMZ521-522-541>543-100000- /O.NEW.KGRB.SC.Y.0031.160410T0900Z-160410T2100Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 1050 AM CDT SAT APR 9 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM TO 4 PM CDT SUNDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 4 PM CDT SUNDAY. * WINDS...SOUTH TO SOUTHEAST WINDS WILL INCREASE TO 15 TO 25 KTS LATE TONIGHT AND CONTINUE SUNDAY. A FEW GUSTS TO 35 KTS ARE POSSIBLE SUNDAY. * WAVES...WILL BUILD TO 3 TO 5 FT ON THE BAY AND 4 TO 6 FT ON THE LAKE LATE TONIGHT. WAVES WILL CONTINUE TO BUILD TO 5 TO 8 FT ON THE LAKE SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
7 follow-up statements
448 WHUS73 KGRB 092043 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 343 PM CDT SAT APR 9 2016 ...GUSTY WINDS AND BUILDING WAVES EXPECTED SUNDAY... .A LOW PRESSURE SYSTEM WILL APPROACH THE GREAT LAKES REGION SUNDAY. GUSTY SOUTH TO SOUTHEAST WINDS WILL DEVELOP AHEAD OF THIS LOW PRESSURE SYSTEM. GUSTS MAY REACH 35 KNOTS ON SUNDAY. BUILDING WAVES WILL ALSO DEVELOP DURING THIS PERIOD. LMZ541>543-100445- /O.EXT.KGRB.SC.Y.0031.160410T0900Z-160411T0500Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 343 PM CDT SAT APR 9 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 4 AM SUNDAY TO MIDNIGHT CDT SUNDAY NIGHT... * WINDS...SOUTH TO SOUTHEAST WINDS WILL INCREASE TO 30 KTS LATE TONIGHT AND CONTINUE SUNDAY. A FEW GUSTS TO 35 KTS ARE POSSIBLE SUNDAY. * WAVES...BUILDING TO 4 TO 7 FT LATE TONIGHT...THEN TO 6 TO 10 FT ON SUNDAY. WAVES WILL SLOWLY SUBSIDE TO 2 TO 4 FT LATE SUNDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ521-522-100445- /O.CON.KGRB.SC.Y.0031.160410T0900Z-160410T2100Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 343 PM CDT SAT APR 9 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO 4 PM CDT SUNDAY... * WINDS...SOUTH TO SOUTHEAST WINDS WILL INCREASE TO 30 KTS VERY LATE TONIGHT AND CONTINUE SUNDAY. A FEW GUSTS TO 35 KTS ARE POSSIBLE SUNDAY. * WAVES...BUILDING TO 3 TO 5 FT ON SUNDAY MORNING. WAVES WILL SUBSIDE TO 1 TO 3 FT LATE SUNDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BERSCH
934 WHUS73 KGRB 100225 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 925 PM CDT SAT APR 9 2016 ...GUSTY WINDS AND BUILDING WAVES EXPECTED SUNDAY... .A LOW PRESSURE SYSTEM WILL APPROACH THE GREAT LAKES REGION SUNDAY. GUSTY SOUTH TO SOUTHEAST WINDS WILL DEVELOP AHEAD OF THIS LOW PRESSURE SYSTEM. GUSTS MAY REACH 35 KNOTS ON SUNDAY. WAVES WILL ALSO BUILD DURING THIS PERIOD. LMZ521-522-101030- /O.CON.KGRB.SC.Y.0031.160410T0900Z-160410T2100Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 925 PM CDT SAT APR 9 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO 4 PM CDT SUNDAY... * WINDS...SOUTH TO SOUTHEAST WINDS WILL INCREASE TO 30 KTS VERY LATE TONIGHT AND CONTINUE SUNDAY MORNING. A FEW GUSTS TO 35 KTS ARE POSSIBLE SUNDAY. * WAVES...BUILDING TO 3 TO 5 FT ON SUNDAY MORNING. WAVES WILL SUBSIDE TO 1 TO 3 FT LATE SUNDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ541>543-101030- /O.CON.KGRB.SC.Y.0031.160410T0900Z-160411T0500Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 925 PM CDT SAT APR 9 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM SUNDAY TO MIDNIGHT CDT SUNDAY NIGHT... * WINDS...SOUTH TO SOUTHEAST WINDS WILL INCREASE TO 30 KTS LATE TONIGHT AND CONTINUE SUNDAY MORNING. A FEW GUSTS TO 35 KTS ARE POSSIBLE SUNDAY. * WAVES...BUILDING TO 4 TO 7 FT LATE TONIGHT...THEN TO 6 TO 10 FT ON SUNDAY MORNING. WAVES WILL SLOWLY SUBSIDE TO 2 TO 4 FT LATE SUNDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BERSCH
575 WHUS73 KGRB 100901 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 401 AM CDT SUN APR 10 2016 ...GUSTY SOUTH WINDS EXPECTED TODAY... .LOW PRESSURE APPROACHING FROM THE WEST WILL RESULT IN GUSTY SOUTH WINDS TODAY. THE STRONGEST WINDS WILL OCCUR MID-MORNING...WITH A GRADUAL DECREASE THEREAFTER. AFTER A LULL IN THE WINDS AS A FRONTAL SYSTEM CROSSES THE AREA THIS EVENING...WEST WINDS WILL INCREASE AGAIN FOR LATE TONIGHT AND MONDAY. LMZ521-522-101715- /O.CON.KGRB.SC.Y.0031.000000T0000Z-160410T2100Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 401 AM CDT SUN APR 10 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON... * SOUTH WINDS TO 30 KNOTS ARE EXPECTED THIS MORNING. THE STRONGEST WINDS WILL OCCUR MID-MORNING...WITH A GRADUAL DECREASE THEREAFTER. * WAVES WILL REACH 3 TO 5 FEET. * AFTER A LULL AND SHIFT TO THE WEST THIS EVENING...WINDS WILL INCREASE AGAIN BY LATE TONIGHT. GUSTY WEST TO NORTHWEST WINDS WILL CONTINUE MONDAY. ANOTHER SMALL CRAFT ADVISORY MAY BE NEEDED FOR LATE TONIGHT THROUGH MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ541>543-101715- /O.CON.KGRB.SC.Y.0031.000000T0000Z-160411T0500Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 401 AM CDT SUN APR 10 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CDT TONIGHT... * SOUTH WINDS TO 30 KNOTS ARE EXPECTED THIS MORNING. THE STRONGEST WINDS WILL OCCUR MID-MORNING...WHEN A FEW GALE FORCE GUSTS ARE POSSIBLE. A GRADUAL DECREASE IS EXPECTED THEREAFTER. * WAVES WILL REACH 5 TO 9 FEET ON THE LAKE. * AFTER A LULL AND SHIFT TO THE WEST THIS EVENING...WINDS WILL INCREASE AGAIN BY LATE TONIGHT. GUSTY WEST TO NORTHWEST WINDS WILL CONTINUE MONDAY. ANOTHER SMALL CRAFT ADVISORY MAY BE NEEDED FOR LATE TONIGHT THROUGH MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ JS
274 WHUS73 KGRB 101526 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1026 AM CDT SUN APR 10 2016 ...GUSTY SOUTH WINDS AND HIGH WAVES WILL CONTINUE... .LOW PRESSURE APPROACHING FROM THE WEST WILL RESULT IN GUSTY SOUTH WINDS AND HIGH WAVES. THE STRONGEST WINDS WILL BE DURING THE EARLY AFTERNOON...WITH A GRADUAL DECREASE THEREAFTER. AFTER A LULL IN THE WINDS AS A FRONTAL SYSTEM CROSSES THE AREA THIS EVENING...WEST WINDS WILL INCREASE AGAIN FOR LATE TONIGHT AND MONDAY. LMZ521-522-102100- /O.CON.KGRB.SC.Y.0031.000000T0000Z-160410T2100Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 1026 AM CDT SUN APR 10 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON... * SOUTH WINDS TO 30 KNOTS EARLY...EASING TO 15 TO 20 KTS. * WAVES 3 TO 5 FEET. * AFTER A LULL AND SHIFT TO THE WEST THIS EVENING...WINDS WILL INCREASE AGAIN BY LATE TONIGHT. GUSTY WEST TO NORTHWEST WINDS WILL CONTINUE MONDAY. ANOTHER SMALL CRAFT ADVISORY MAY BE NEEDED FOR LATE TONIGHT THROUGH MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ541>543-102330- /O.CON.KGRB.SC.Y.0031.000000T0000Z-160411T0500Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 1026 AM CDT SUN APR 10 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CDT TONIGHT... * SOUTH WINDS TO 30 KNOTS ARE EXPECTED. THE STRONGEST WINDS WILL OCCUR DURING THE EARLY AFTERNOON...WHEN A FEW GALE FORCE GUSTS ARE POSSIBLE. A GRADUAL DECREASE IS EXPECTED THEREAFTER. * WAVES OF 6 TO 9 FEET ON THE LAKE...EASING TO 3 TO 5 FT BY TONIGHT. * AFTER A LULL AND SHIFT TO THE WEST THIS EVENING...WINDS WILL INCREASE AGAIN BY LATE TONIGHT. GUSTY WEST TO NORTHWEST WINDS WILL CONTINUE MONDAY. ANOTHER SMALL CRAFT ADVISORY MAY BE NEEDED FOR LATE TONIGHT THROUGH MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
288 WHUS73 KGRB 102037 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 337 PM CDT SUN APR 10 2016 ...GUSTY SOUTH WINDS AND HIGH WAVES ENDING THIS EVENING...WITH GUSTY WEST TO NORTHWEST WINDS EXPECTED OVERNIGHT INTO MONDAY... .GUSTY SOUTH WINDS AND HIGH WAVES WILL EASE THIS EVENING AS A LOW PRESSURE SYSTEM PUSHES THROUGH THE AREA. AFTER A LULL IN THE WINDS AS A FRONTAL SYSTEM CROSSES THE AREA THIS EVENING...WEST WINDS WILL INCREASE AGAIN FOR LATE TONIGHT AND MONDAY. LMZ521-522-102300- /O.EXT.KGRB.SC.Y.0031.000000T0000Z-160410T2300Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 337 PM CDT SUN APR 10 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM CDT THIS EVENING... * SOUTH TO SOUTHWEST WINDS 10 TO 20 KTS THROUGH LATE AFTERNOON. * WAVES 3 TO 5 FEET LATE THIS AFTERNOON WILL SUBSIDE TO 1 TO 3 FT THROUGH THE LATE EVENING. * WINDS WILL INCREASE AGAIN LATE TONIGHT. GUSTY WEST TO NORTHWEST WINDS WILL CONTINUE MONDAY. ANOTHER SMALL CRAFT ADVISORY MAY BE NEEDED FOR LATE TONIGHT THROUGH MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ541>543-110445- /O.CON.KGRB.SC.Y.0031.000000T0000Z-160411T0500Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 337 PM CDT SUN APR 10 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CDT TONIGHT... * SOUTH TO SOUTHWEST WINDS 15 TO 25 KTS THROUGH EARLY EVENING...VEERING WEST 10 TO 20 KTS THROUGH THE EVENING. * WAVES OF 5 TO 8 FEET...SUBSIDING TO 2 TO 4 FT LATE THIS EVENING AND OVERNIGHT. * WINDS WILL INCREASE AGAIN BY LATE TONIGHT. GUSTY WEST TO NORTHWEST WINDS WILL CONTINUE MONDAY. ANOTHER SMALL CRAFT ADVISORY MAY BE NEEDED FOR LATE TONIGHT THROUGH MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BERSCH
564 WHUS73 KGRB 102300 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 600 PM CDT SUN APR 10 2016 ...GUSTY SOUTH WINDS AND HIGH WAVES ENDING THIS EVENING...WITH GUSTY WEST TO NORTHWEST WINDS EXPECTED OVERNIGHT INTO MONDAY... .GUSTY SOUTH WINDS AND HIGH WAVES WILL EASE THIS EVENING AS A LOW PRESSURE SYSTEM PUSHES THROUGH THE AREA. AFTER A LULL IN THE WINDS AS A FRONTAL SYSTEM CROSSES THE AREA THIS EVENING...WEST WINDS WILL INCREASE AGAIN FOR LATE TONIGHT AND MONDAY. LMZ521-522-110000- /O.EXP.KGRB.SC.Y.0031.000000T0000Z-160410T2300Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 600 PM CDT SUN APR 10 2016 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 6 PM CDT THIS EVENING... WINDS AND WAVES HAVE SUBSIDED. HOWEVER...ANOTHER SMALL CRAFT ADVISORY MAY BE NEEDED FOR LATE TONIGHT THROUGH MONDAY AS WEST WINDS BECOME GUSTY. $$ LMZ541>543-110500- /O.CON.KGRB.SC.Y.0031.000000T0000Z-160411T0500Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 600 PM CDT SUN APR 10 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CDT TONIGHT... * SOUTH TO SOUTHWEST WINDS 10 TO 20 KTS THROUGH EARLY EVENING... VEERING WEST. GUSTS TO 25 KTS POSSIBLE. * WAVES OF 4 TO 7 FEET...SUBSIDING TO 2 TO 4 FT LATE THIS EVENING AND OVERNIGHT. * WINDS WILL INCREASE AGAIN BY LATE TONIGHT. GUSTY WEST TO NORTHWEST WINDS WILL CONTINUE MONDAY. ANOTHER SMALL CRAFT ADVISORY MAY BE NEEDED FOR LATE TONIGHT THROUGH MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BERSCH
918 WHUS73 KGRB 110237 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 937 PM CDT SUN APR 10 2016 ...GUSTY SOUTH WINDS AND HIGH WAVES ENDING THIS EVENING...WITH GUSTY WEST TO NORTHWEST WINDS EXPECTED OVERNIGHT INTO MONDAY... .GUSTY SOUTH WINDS AND HIGH WAVES WILL CONTINUE TO EASE LATE THIS EVENING AS A LOW PRESSURE SYSTEM PUSHES THROUGH THE AREA. AFTER A LULL IN THE WINDS AS A FRONTAL SYSTEM CROSSES THE AREA...WEST WINDS WILL INCREASE AGAIN LATE TONIGHT AND MONDAY. LMZ541>543-110500- /O.CON.KGRB.SC.Y.0031.000000T0000Z-160411T0500Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 937 PM CDT SUN APR 10 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CDT TONIGHT... * SOUTH TO SOUTHWEST WINDS 5 TO 15 KTS LATE THIS EVENING... VEERING WEST 10 TO 20 KTS OVERNIGHT WITH GUSTS TO 25 KTS POSSIBLE. * WAVES OF 3 TO 6 FEET...SUBSIDING TO 2 TO 4 FT LATE THIS EVENING AND OVERNIGHT. * WINDS WILL INCREASE AGAIN BY LATE TONIGHT. GUSTY WEST TO NORTHWEST WINDS WILL CONTINUE MONDAY. ANOTHER SMALL CRAFT ADVISORY MAY BE NEEDED FOR LATE TONIGHT THROUGH MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BERSCH
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Apr 9, 3:37 AM CDT, 7 hours 13 minutes earlier.
Area forecast discussion, Apr 9, 3:37 AM CDT, 7 hours 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 337 AM CDT SAT APR 9 2016 FORECAST DISCUSSION FOR ROUTINE MORNING FORECAST ISSUANCE .SYNOPSIS... ISSUED AT 333 AM CDT SAT APR 9 2016 ANOTHER ROUND OF WINTRY PRECIPITATION TONIGHT. CHILLY WEATHER CONTINUING INTO EARLY NEXT WEEK...THEN TEMPERATURES RETURNING CLOSER TO SEASONAL NORMALS. THE PERSISTENT LARGE SCALE PATTERN WITH A WRN RIDGE AND ERN TROF WL HANG ON A LITTLE LONGER...THEN TRANSITION TO A SPLIT FLOW REGIME. CHILLY CANADIAN AIR DRIVEN SWD BY THE NWLY UPR FLOW IS ACRS THE AREA NOW AND WL GET REINFORCED BY ONE MORE SEWD SURGE OF CP AIR EARLY NEXT WEEK BEFORE MILDER AIR RETURNS TO THE AREA. TEMPERATURES COULD EVEN WARM TO A LITTLE ABOVE NORMAL BY NEXT WEEKEND. THE NON-STOP PARADE OF STORM SYSTEMS CROSSING THE AREA WL FINALLY BE COMING TO AN END...SO PCPN AMNTS ARE LIKELY TO BE AOB NORMAL FOR THE PERIOD. && .SHORT TERM...TODAY...TONIGHT...AND SUNDAY ISSUED AT 333 AM CDT SAT APR 9 2016 TEMPS PLUNGED BLO FZG YDA EVENING...CAUSING SOME OF THE LINGERING WATER ON THE ROADS TO FREEZE. EVENING/OVERNIGHT SNOW SHOWERS ALSO CREATED SOME SLIPPERY SPOTS. WL ISSUE SHORT SPS TO BRING ATTENTION TO THE POSSIBILITY OF ICY CONDITIONS EARLY THIS MORNING. LINGERING SHSN WERE STILL AFFECTING VILAS COUNTY. WL LEAVE THE ADVISORY RUN FOR NOW...BUT MAY CANX IT EARLY IF SHSN END. ELSEWHERE...PATCHES OF CLDS CONTD ACRS THE AREA. UNSTABLE LOW- LEVELS SEEMED TO BE MAKING IT EASY FOR FLURRIES/SHSN TO OCCUR WITH THE CLDS...SO WL CARRY THAT INTO THE MORNING. STUCK TOWARD THE COLDER END OF THE GUIDANCE ENVELOPE FOR TDA/S TEMPS. DESPITE SUNSHINE...MOST AREAS WL BE MELTING OFF THE SNOW THAT FELL YDA. THE NEXT SYSTEM IN THE SERIES WL RACE EWD INTO THE AREA TNGT. THE MAIN FCST ISSUE IS THE TIMING/LCN OF PCPN CHCS. THE PAST COUPLE RUNS OF THE NAM HAVE PULLED BACK ON THE PCPN ACRS THE N...SUGGESTING MUCH OF THE INTIAL SURGE OF ASCENT WITH ISENT LIFT WL GO INTO ACHIEVING SATURATION...WITH PCPN JUST BREAKING OUT IN THE NE CORNER OF THE FCST AREA BEFORE SHIFTG INTO UPPER MICHIGAN. THE BULK OF THE PCPN ON THE NAM OCCURS IN E-C WI LATE AT NGT IN AREA OF BETTER MOISTURE RETURN FM THE S. SOME OF THE OTHER GUIDANCE HINTED AT THIS SCENARIO AS WELL...THOUGH THE ECMWF/GFS/CANADIAN STILL HAD MORE IMPRESSIVE QPFS FOR THE INITIAL BAND ACRS THE N. STUCK CLOSER TO THE LATTER...WITH SNOWFALLS SIMILAR TO THE PREVIOUS FCST. WARMER AIR ALOFT WL SURGE INTO THE SRN PART OF THE FCST AREA LATE TNGT/EARLY SUN...LIKELY RESULTING IN SOME FZRA/PL BEFORE THE BOUNDARY LAYER WARMS ENOUGH TO HAVE PCPN TRANSITION TO MAINLY RAIN. THAT COULD TAKE UNTIL AFTN OVER THE FAR NRN/NERN PART OF THE FCST AREA. .LONG TERM...SUNDAY NIGHT THROUGH FRIDAY ISSUED AT 333 AM CDT SAT APR 9 2016 THE LATEST ENSEMBLE MEANS CONTINUE TO POINT TOWARDS A PATTERN CHANGE OCCURRING DURING THE MIDDLE OF NEXT WEEK AS A TROUGH DIGS OVER THE WESTERN CONUS...LEADING TO ABOVE NORMAL HEIGHTS BUILDING INTO THE WESTERN GREAT LAKES. THE ECMWF IS QUICKER BRINGING IN THIS PATTERN CHANGE THAN THE GFS...MOSTLY BECAUSE THE GFS IS CONSIDERABLY MORE AMPLIFIED WITH THE WESTERN CONUS TROUGH THAN OTHER GUIDANCE. THOUGH ENSEMBLE MEANS SUGGEST THE RISING HEIGHTS MAY NOT OCCUR AS QUICKLY AS THE ECMWF PORTRAYS...THE ECMWF IS MOST LIKELY CLOSER TO BEING CORRECT THAN THE GFS. WILL PUT MORE WEIGHT INTO ITS SOLUTION FOR LATER PERIODS AS A RESULT. SUNDAY NIGHT THROUGH MONDAY NIGHT...A SURFACE COLD FRONT WILL BE EXITING EASTERN WISCONSIN DURING THE EVENING HOURS...AND WILL LEAVE A SMALL CHANCE OF LIGHT RAIN ACROSS THE EAST. DECENT COLD ADVECTION WILL OCCUR BEHIND THE FRONT WITH BLUSTERY WEST WINDS. AS THE UPPER TROUGH ARRIVES LATE SUNDAY NIGHT...A CHANCE OF SNOW SHOWERS WILL RETURN TO FAR NORTH-CENTRAL WI. BETTER CHANCES OF SNOW SHOWERS WILL OCCUR ON MONDAY THOUGH...WHEN THE TROUGH CAN INTERACT WITH DAYTIME INSTABILITY. THINK MOST SHOWERS WILL REMAIN NORTHWEST OF THE FOX VALLEY SINCE INVERSION HEIGHTS WILL BE LOWER FURTHER SOUTH. WILL THEREFORE INCREASE SNOW SHOWER CHANCES ACROSS THE NORTH. SNOW SHOWERS WILL CONTINUE ACROSS NORTHERN WI ON MONDAY NIGHT...WITH A SLIGHT BOOST OF POTENTIAL ACCUMS IN THE SNOW BELTS OF VILAS AS WIND TRAJECTORIES FAVOR A LAKE SUPERIOR CONTRIBUTION. ANY ACCUMULATIONS ACROSS THE NORTH LOOK RELATIVELY LIGHT FOR THE MOST PART...MOSTLY UNDER AN INCH. WILL LOWER TEMPS A TAD ON MONDAY...BUT NO SIGNIFICANT CHANGES TO TEMPS OTHERWISE. REST OF THE FORECAST...ANY LINGERING SNOW SHOWERS SHOULD COME TO AN END EARLY ON TUESDAY WHEN THE SURFACE RIDGE AXIS MOVES INTO THE REGION. MODELS ARE NOW SHOWING ANOTHER SHORTWAVE TRACKING TOWARDS THE REGION TUESDAY NIGHT INTO WEDNESDAY. ALTHOUGH THERE ARE SOME TIMING DIFFERENCES...IT WILL PASS THROUGH WITH STEEP MID-LEVEL LAPSE RATES...SO IT WOULDNT BE SURPRISING TO SEE A FEW SNOW SHOWERS. THEN THE WARM UP ARRIVES IN THE WAKE OF THIS SHORTWAVE FOR THURSDAY THROUGH SATURDAY. IT STILL LOOKS LIKE WILL SEE A SOUTHEAST WIND FOR MUCH OF THIS TIME...HOWEVER...SO EASTERN PARTS OF THE STATE WILL REMAIN RELATIVELY COOLER COMPARED TO LOCATIONS FARTHER AWAY FROM THE LAKE. THE NEXT CHANCE OF RAIN WILL OCCUR NEXT WEEKEND. && .AVIATION...FOR 12Z TAF ISSUANCE ISSUED AT 333 AM CDT SAT APR 9 2016 PATCHES OF MVFR CIGS WL LINGER EARLY TDA...THEN EXPECT MAINLY VFR CONDITIONS UNTIL LOWER CIGS/VSBYS ARRIVE WITH SNOW TNGT. && .GRB WATCHES/WARNINGS/ADVISORIES... WINTER WEATHER ADVISORY UNTIL 7 AM CDT THIS MORNING FOR WIZ005. && SYNOPSIS.......SKOWRONSKI SHORT TERM.....SKOWRONSKI LONG TERM......MPC AVIATION.......SKOWRONSKI
Hazardous weather outlook, Apr 9, 3:43 AM CDT, 7 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 343 AM CDT SAT APR 9 2016 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-101100- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE COUNTY-LINCOLN- LANGLADE-MENOMINEE-NORTHERN OCONTO COUNTY-DOOR-MARATHON-SHAWANO- WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO- CALUMET-MANITOWOC-SOUTHERN MARINETTE COUNTY- SOUTHERN OCONTO COUNTY- 343 AM CDT SAT APR 9 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT UNTREATED ROADS MAY ICY EARLY THIS MORNING DUE TO FREEZING OF WATER LEFT ON THE PAVEMENT FROM THE MELTING OF YESTERDAYS SNOW...AND ANY SNOW THAT FELL OVERNIGHT. ROADS ARE LIKELY TO BECOME SLIPPERY AGAIN TONIGHT AS SNOW REDEVELOPS ACROSS THE AREA. SNOWFALLS ARE EXPECTED TO RANGE FROM A HALF INCH OVER CENTRAL WISCONSIN TO A COUPLE INCHES OVER FAR NORTHEAST WISCONSIN. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY HAZARDOUS TRAVEL CONDITIONS WILL PERSIST EARLY SUNDAY AS WINTRY PRECIPITATION CONTINUES. THE SNOW MAY MIX WITH SLEET AND FREEZING RAIN FOR A TIME SUNDAY MORNING...BEFORE CHANGING TO ALL RAIN AS TEMPERATURES WARM. THERE IS A CHANCE FOR SNOW SHOWERS MONDAY AND MONDAY NIGHT ACROSS NORTHERN WISCONSIN. THE SNOW COULD RESULT IN LOCALIZED HAZARDOUS TRAVELING CONDITIONS IN STRETCHES. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO FORWARD SNOWFALL MEASUREMENTS TO THE NATIONAL WEATHER SERVICE IN GREEN BAY. LMZ521-522-541>543-101100- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 343 AM CDT SAT APR 9 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TODAY AND TONIGHT GUSTY NORTH WINDS AND HIGH WAVES WILL RESULT IN HAZARDOUS CONDITIONS FOR SMALL CRAFT THROUGH MID-MORNING. GUSTY SOUTH WINDS WILL DEVELOP TONIGHT AND LEAD TO HAZARDOUS CONDITIONS FOR SMALL CRAFT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY CONDITIONS HAZARDOUS TO SMALL CRAFT WILL CONTINUE ON SUNDAY. THEN AS WINDS SHIFT TO THE WEST AND STRENGTHEN BEHIND A COLD FRONT...HAZARDOUS CONDITIONS FOR SMALL CRAFT WILL LIKELY REDEVELOP ON SUNDAY NIGHT AND CONTINUE THROUGH MONDAY NIGHT. SKOWRONSKI/MPC
Nearby
Small Craft Advisories in Wisconsin, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.